# SDR CA971104004

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable Assy
- Part number: 500000863
- Condition: Broken Wires
- Location: Flap
- Part time: 13,636 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE ROUTINE INSPECTION, BROKEN WIRES/STRANDS OF THE FLAP CONTROL CABLE ASSY WERE FOUND.  DEFECTIVE CABLE ASSY AND PULLEY P/N S378-4 REPLACED AND SYSTEM CHECKED.
